# SDR AALA202506306486

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 39,092 hours, 16,263 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND EMERGENCY LIGHT WIRE BUNDLE NEXT TO EMERGENCY POWER SUPPLY UNIT 11WL HAD CHAFED WIRES. REPAIRED WIRES PER ESPM 20-53-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
